mom4cem Posted July 8, 2006 Report Share Posted July 8, 2006 Hi,I started lexapro 2.5mg...I am miserable with side effects. I was wake all last night, jittery, having rushes, palpitations-early beats-, feeling manic almost with the worst fuzzy head. I don't think I can go through this. I just don't feel right. I've been taking it a few days. I am very sensitive meds. I only take a tiny bit of beta blocker 12.5 2x day because I can't take the side effects. So my heart rate is low with both the ssri and beta. My hands are all sweaty,,well to be fair they were before, but nothing has changed and I felt nothing but extra heartbeats and rushes all night.Does anyone take an ssri any other way? Like every other day? I have not read anything on it, and it probably would not do any good taking it that way, but I wonder if some of us could build up to much of it taking it every day.Just a thought. I'm wondering if I can take my klonopin with this? My cardio is out of town until Weds. The dr. who is covering is another private dr who won't know anything about me. Maybe I should page my dr.Thanks for listening. Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.